MAUDE Adverse Event Report: Technomed Europe Neuroguard; Disposable Subdermal Needle Electrode, parallel

Technomed Europe Neuroguard; Disposable Subdermal Needle Electrode, parallel
Model Number S46-937
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Technomed received a complaint via distributor consolidated neuro supply regarding a subdermal needle electrode used for posterior tibial nerve (ptn) stimulation.During removal of the needle from the patient's ankle, the needle reportedly broke, leaving a portion retained in the patient.An x-ray was performed and confirmed that the needle remained in the patient's ankle.Attempts to remove the retained portion using a magnet and hemostats were unsuccessful.It was subsequently reported that the patient was in interventional radiology for removal of the retained needle.The affected product was identified as ref.S46-937, lot 104474.
 
Additional Manufacturer Narrative
Internal investigation found no anomalies or product defects in retained samples.The event was considered consistent with the product's mechanical capability being exceeded rather than a systematic product issue.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The manufacturer's investigation has been completed.The device was not returned for evaluation as it had been disposed of by the hospital.Evaluation of retained samples and review of the manufacturing and traceability records identified no abnormalities or relevant deviations.A definitive root cause could not be established.No evidence of a systematic product or manufacturing issue was identified.

Brand Name
Neuroguard
Common Device Name
Disposable Subdermal Needle Electrode, parallel
Manufacturer (Section D)
Technomed Europe
wiebachstraat 25a
kerkrade, limburg 6466N G
NL  6466NG
Manufacturer (Section G)
Technomed Asia
k.i trikencana kav. 4-5, jl
kopo katapang km 11
bandung, jawa barat 40921
ID   40921
Manufacturer Contact
isabelle fiandaca
wiebachstraat 25a
kerkrade, limburg 6466N-G
NL   6466NG
MDR Report Key50566122
Report Number9710376-2026-00004
Device Sequence Number15977027
Product Code GXZ
UDI-Device Identifier08718375863275
UDI-Public08718375863275
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130136
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberS46-937
Device Catalogue NumberA001001
Device Lot Number104474
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2026
Supplement Date Received by Manufacturer08/07/2026
Initial Report FDA Received Date09/02/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown